# SDR DL757010046

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 41,913 hours, 21,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT FL 390 3 HRS AFTER DEPARTURE THERE WAS A FAINT SMELL OF A/C SMOKE IN THE COCKPIT AND FWD CABIN.  AFTER APPROX 10 - 15 MINS FWD LAV SMOKE ALARM SOUNDED         PACKS INDICATED NORMAL.  NO VISUAL SMOKE JUST ODOR.  RAN PACKS WITH APU AND ENG PNEUMATICS.  RAN ENGS TO 1.23 EPR, NO ODOR NOTICED.  INSP CARGO COMPARTMENTS FWD/MID E/E BAYS AND E5 RACK.  NO PROBLEMS FOUND.  OPERATED IFE SYSTEM AND FWD GALLEY EQUIP, NO PROBLEMS FOUND.  CHECKED SIDEWALL AND OVERHEAD LIGHTS FOR OPS, ALL CHECKS NORMAL.
